Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Tests for primality by the converse of Fermat's theorem


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 33 (1927), 327-340
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 1 (1928), 54--56
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 349--350
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 132--137
MathSciNet review: 1561374
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1927-04368-3
PII: S 0002-9904(1927)04368-3